CSpace

Browse/Search Results:  1-10 of 41 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Expansions for distributional solutions of the elliptic equation in two dimensions 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2022, 卷号: 24, 期号: 07, 页码: 27
Authors:  Li, Jiayu;  Wan, Fangshu;  Yang, Yunyan
Favorite  |  View/Download:85/0  |  Submit date:2023/02/07
Asymptotic expansion  Liouville equation  singular solution  
Identification of TAZ as the essential molecular switch in orchestrating SCLC phenotypic transition and metastasis 期刊论文
NATIONAL SCIENCE REVIEW, 2022, 卷号: 9, 期号: 7, 页码: 15
Authors:  Jin, Yujuan;  Zhao, Qiqi;  Zhu, Weikang;  Feng, Yan;  Xiao, Tian;  Zhang, Peng;  Jiang, Liyan;  Hou, Yingyong;  Guo, Chenchen;  Huang, Hsinyi;  Chen, Yabin;  Tong, Xinyuan;  Cao, Jiayu;  Li, Fei;  Zhu, Xueliang;  Qin, Jun;  Gao, Dong;  Liu, Xin-Yuan;  Zhang, Hua;  Chen, Luonan;  Thomas, Roman K.;  Wong, Kwok-Kin;  Zhang, Lei;  Wang, Yong;  Hu, Liang;  Ji, Hongbin
Favorite  |  View/Download:135/0  |  Submit date:2023/02/07
small cell lung cancer  SWI  SNF complex  TAZ  phenotypic transition  metastasis  
Energy identity and necklessness for alpha-Dirac-harmonic maps into a sphere 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2021, 卷号: 60, 期号: 4, 页码: 19
Authors:  Li, Jiayu;  Liu, Lei;  Zhu, Chaona;  Zhu, Miaomiao
Favorite  |  View/Download:131/0  |  Submit date:2022/04/02
53C43  58E20  
Some interior regularity estimates for solutions of complex Monge-Ampere equations on a ball 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2021, 卷号: 60, 期号: 1, 页码: 17
Authors:  Li, Chao;  Li, Jiayu;  Zhang, Xi
Favorite  |  View/Download:159/0  |  Submit date:2021/04/26
Asymptotic behavior at the isolated singularities of solutions of some equations on singular manifolds with conical metrics 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2020, 页码: 35
Authors:  Guo, Zongming;  Li, Jiayu;  Wan, Fangshu
Favorite  |  View/Download:196/0  |  Submit date:2020/09/23
Semilinear elliptic equation  asymptotic behavior  conical metric  isolated singularity  
A Mean Value Formula and a Liouville Theorem for the Complex Monge-Ampere Equation 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2020, 卷号: 2020, 期号: 3, 页码: 853-867
Authors:  Li, Chao;  Li, Jiayu;  Zhang, Xi
Favorite  |  View/Download:152/0  |  Submit date:2020/05/24
BOCHER-TYPE THEOREM ON N-DIMENSIONAL MANIFOLDS WITH CONICAL METRIC 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2019, 卷号: 147, 期号: 10, 页码: 4527-4538
Authors:  Li, Jiayu;  Wan, Fangshu
Favorite  |  View/Download:114/0  |  Submit date:2019/10/28
Laplace's equation  Bocher-type theorem  Liouville-type theorem  singular manifolds  conical metric  
Symplectic critical surfaces with parallel normalized mean curvature vector in two-dimensional complex space forms 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2019, 卷号: 30, 期号: 5, 页码: 18
Authors:  He, Ling;  Li, Jiayu
Favorite  |  View/Download:209/0  |  Submit date:2020/01/10
Symplectic critical surface  parallel normalized mean curvature vector  complex space form  rotationally symmetric  
Energy identity and necklessness for a sequence of Sacks Uhlenbeck maps to a sphere 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2019, 卷号: 36, 期号: 1, 页码: 103-118
Authors:  Li, Jiayu;  Zhu, Xiangrong
Favorite  |  View/Download:274/0  |  Submit date:2019/03/05
Energy identity  Sacks-Uhlenbeck map  Harmonic sphere  
The Deformation of Symplectic Critical Surfaces in a Kahler Surface-I 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2018, 期号: 20, 页码: 6290-6328
Authors:  Han, Xiaoli;  Li, Jiayu;  Sun, Jun
Favorite  |  View/Download:181/0  |  Submit date:2019/01/11